Open Access
Translator Disclaimer
March 2005 A new maximal inequality and invariance principle for stationary sequences
Magda Peligrad, Sergey Utev
Ann. Probab. 33(2): 798-815 (March 2005). DOI: 10.1214/009117904000001035

Abstract

We derive a new maximal inequality for stationary sequences under a martingale-type condition introduced by Maxwell and Woodroofe [Ann. Probab. 28 (2000) 713–724]. Then, we apply it to establish the Donsker invariance principle for this class of stationary sequences. A Markov chain example is given in order to show the optimality of the conditions imposed.

Citation

Download Citation

Magda Peligrad. Sergey Utev. "A new maximal inequality and invariance principle for stationary sequences." Ann. Probab. 33 (2) 798 - 815, March 2005. https://doi.org/10.1214/009117904000001035

Information

Published: March 2005
First available in Project Euclid: 3 March 2005

zbMATH: 1070.60025
MathSciNet: MR2123210
Digital Object Identifier: 10.1214/009117904000001035

Subjects:
Primary: 60F05 , 60F17

Keywords: asymptotic normality , ergodic theorem , functional central limit theorem , invariance principle , Markov chains , martingale , maximal inequality , renewal sequences

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.33 • No. 2 • March 2005
Back to Top